# SDR ASAA9980282

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON FRAME AT FS 1079, BETWEEN LONGERONS 29L AND 29R.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW AMS EA 10-5310-0215.  (M)
